Entering week 3

Getting quite a rhythm going now. Full of head cold and cough but not letting it hold me back. Been coughing up yukky brown stuff (sorry TMI) but that's now clear which is lovely to see. No real craves to speak of, just a weak one when I left the vets yesterday, not a problem. I do feel full strength patches are too strong for me and made me more anxious than I was, I am now on the middle strength which suits me much better as I can nap on them. Been awake since 4 a/m this morning so shall try and grab a nap this afternoon. Little bit of anxiety on and off but its manageable and nothing on the scale it was 2-3 weeks ago, another week or so and my theory will be put to the test.

11 Replies

oldestnewest
  • That's all good to hear Gerti and I shall keep everything crossed that things continue to be manageable. :D

    When are you due to see your GP or has that already happened?

  • Thank you

    Off to see GP today xx

  • Good luck! :)

    Let us know how you get on....

  • Yes indeed I wish all goes well for you, you are showing such positivity, I your quit.

    Just keep going, well done

  • Just back from GP, nice girl, 1st time we have met and I am usually sceptical with young doctors BUT for once I feel she is going to be a good GP as her knowledge was spot on. She feels my high anxiety is being caused by these hormonal peaks as they only last a week and then I am back to my old self again. I cant have HRT because of the breast cancer link in my immediate family (we now have 3). They good news is that these hormones should start levelling out by the age of 51 and I am 6 mths away. She wants me to start on a beta blocker in the next couple of months as these help the anxiety, I said I'd have a think and see how this coming month pans out. I start seeing their counsellor on Monday and I really feel it will benefit me in many ways.

    My patch is now cut in half which equates to around 10 mg and I only wear it for about 10 hrs a day. Plan is to remain on 1/2 patch till I get Feb over with and then start the trimming down process and also start to take of off a little earlier each evening. Still not got any craves.

  • Oh that does sound positive! :)

    Interesting about the hormonal peaks levelling out by the time you hit 51. I shall also be 51 this year (June) and I will hope that in view of what you've been told my 'tropical moments' start to improve soon... :D

    Hopefully then, the combination of a lower strength patch, the counselling and the progress of time will result in everything getting easier for you. All the best Gerti and thank you so much for taking the time to update us.

  • Roll on June and August lol both very hot months x

  • Thanks Hun. Do you take anything for the insomnia? xx

  • I think it helps if you can take the 'whatever' approach and they say the insomnia loses its power. Just hard when your tired in the morning. I get bouts, was up at 4 am yesterday!! but woke today at 4 and managed to drift back to sleep so its swings and roundabouts for me. I have started doing muscle relaxation at bed time (since I quit) and I do feel it has taken the edge off and I also feel my sleep feels more restful so something is working x

  • Think I am day 19 ish now. Not good days, been sooooooo ill which started last Friday, vertigo the room was spinning, sickness it was/is awful. I laid flat for 16 hrs unable to move, doc sent anti spinning pills and also I have an ear infection, but no pain. haven't had a patch on at all so god knows where I am in that dept

    Chat soon when I am human again... this is awful

  • I really hope things improve soon Gerti, and they will :)

    You don't need me to tell you that smoking won't help, even though your addict mind may be telling you otherwise.

    In fact a smoke now would probably make you giddy and you don't need that on top of everything else.

    On the upside, you're managing without a patch too - a sign that you are definitely moving in the right direction quit wise!

    Stay strong, you're winning! :)

You may also like...